Buplex Ibuprofen 400mg Tablets - 12 or 24 Pack


Size: 12 Tablets
Price:
Sale price€3.70 EUR

Description

Buplex offers effective pain relief by targeting the source of your pain. Delivering 400mg of Ibuprofen per tablet, Buplex alleviates mild to moderate pain including headaches, migraine, dental pain, menstrual pain and is also effective in the relief of fever. Buplex acknowledges that everyone feels pain differently, that it is a unique and personal experience and have formulated Buplex to locate and address the source of your pain rapidly and effectively.

Pack Size: 12 or 24 Tablets

How to use:

Adults and children over 12 years:

Initial dose is 400mg and subsequently if necessary, 400mg every eight hours with a maximum of 1200mg in a 24 hour period.

Not suitable for children under 12 years of age.

Do not use if:

  • You suffer from hypersensitivity from non-steroidal anti-inflammatory drugs.
  • Suffer from asthma.
  • Breast-feeding.
  • Last-trimester of pregnancy.
  • Taking concurrent anti-coagulant therapy.
  • Patients with severe renal failure.
  • History of gastrointestinal bleeding.
  • Use in patients with severe heart failure or kidney failure.
  • Use in patients with bleeding disorders.
  • Gastrointestinal bleeding, ulceration and perforation.
  • Heartburn.

Contains:

Ibuprofen 400mg

Customer Reviews

Based on 11 reviews
100%
(11)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
D
Dan

Great Product!

K
Kimberly

I like this product;always feel clean when i wash with it.

S
Sandra

Excellent product and really good service. I would highly recommend.

N
Niall

Simple to use and set up. It works; and gives peace of mind; keeping myself; passengers; and road users safe!

R
Robin

My order came on time. I will use this service again. Thank you.

You may also like

Recently viewed